Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On weak sequential completeness in biprojective tensor product spaces


Author: Leonidas N. Tsitsas
Journal: Proc. Amer. Math. Soc. 60 (1976), 119-123
MSC: Primary 46M05; Secondary 46A05
DOI: https://doi.org/10.1090/S0002-9939-1976-0493405-0
MathSciNet review: 0493405
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article we are dealing with a study of the weak sequential completeness of $ E{\hat \otimes _\varepsilon }F$, the completed $ \varepsilon $-tensor product of suitable locally convex spaces E and F. In particular, certain results of Lewis [3] are extended.


References [Enhancements On Off] (What's this?)

  • [1] K.-D. Bierstedt, Gewichtete Räume stetiger vektorwertiger Funktionen und das injektive Tensorprodukt. I, J. Reine Angew. Math. 259 (1973), 189-210. MR 47 #7417. MR 0318871 (47:7417)
  • [2] K.-D. Bierstedt and R. Meise, Lokalkonvexe Unterräume in topologischen Vektorräumen und das $ \varepsilon $-Produkt, Manuscripta Math. 8 (1973), 143-172. MR 48 #9411. MR 0331077 (48:9411)
  • [3] D. R. Lewis, Conditional weak compactness in certain inductive tensor products, Math. Ann. 201 (1973), 201-209. MR 48 #4761. MR 0326417 (48:4761)
  • [4] H. H. Schaefer, Topological vector spaces, Macmillan, New York, 1966. MR 33 #1689. MR 0193469 (33:1689)
  • [5] L. Schwartz, Théorie des distributions à valeurs vectorielles. I, Ann. Inst. Fourier (Grenoble) 7 (1957), 1-141. MR 21 #6534. MR 0107812 (21:6534)
  • [6] S. Simons, If $ E'$ has the metric approximation property then so does $ (E,E')$, Math. Ann. 203 (1973), 9-10. MR 49 #7737. MR 0342993 (49:7737)
  • [7] F. Treves, Topological vector spaces, distributions and kernels, Academic Press, New York, 1967. MR 37 #726. MR 0225131 (37:726)
  • [8] L. Tsitsas, On weak compactness in biprojective tensor product spaces, Math. Nachr. (to appear). MR 0487378 (58:7017)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46M05, 46A05

Retrieve articles in all journals with MSC: 46M05, 46A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0493405-0
Keywords: $ \varepsilon $-tensor products, weak sequential completeness, compact operators
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society